# SDR 2010FA0000061

- Difficulty date: January 7, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Cont IO470*
- Engine time: 3,881 hours
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECENTLY OVERHAULED 10/29/2009 PROPELLER CAME IN FOR REPITCH WITH NO TIME ON SINCE OVERHAULED. 1 BLADE PAINT WAS REMOVED AND LOTS OF CORROSSION LEFT UNDER PAINT NOT REMOVED AS SHOULD BE WITH OVERHAUL. PROPELLER WILL HAVE TO BE REOVERHAULED TO DETERMINE THAT SPECIFICATIONS OF WIDTH AND THICKNESS WILL STILL BE AMPLE AFTER REPAIRS.
